RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Brin, Michael I

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9

Number of views:
This page:515
Abstract pages:2969
Full texts:926
References:179

http://www.mathnet.ru/eng/person24220
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/41670

Publications in Math-Net.Ru
1978
1. M. I. Brin, “On the fundamental group of a manifold admitting a U-diffeomorphism”, Dokl. Akad. Nauk SSSR, 239:6 (1978),  1276–1278  mathnet  mathscinet  zmath
1977
2. M. I. Brin, “Nonwandering points of U-diffeomorphisms”, Dokl. Akad. Nauk SSSR, 235:4 (1977),  737–740  mathnet  mathscinet  zmath
1975
3. M. I. Brin, “Topological transitivity of one class of dynamic systems and flows of frames on manifolds of negative curvature”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  9–19  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 8–16
4. M. I. Brin, “The topology of group extensions of C systems”, Mat. Zametki, 18:3 (1975),  453–465  mathnet  mathscinet  zmath; Math. Notes, 18:3 (1975), 858–864
1974
5. M. I. Brin, “Lower bound for the entropy of a smooth dynamical system”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 251–253
6. M. I. Brin, Ya. B. Pesin, “Partially hyperbolic dynamical systems”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974),  170–212  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:1 (1974), 177–218
1973
7. M. I. Brin, Ya. B. Pesin, “Flows of frames on manifolds of negative curvature”, Uspekhi Mat. Nauk, 28:4(172) (1973),  209–210  mathnet  mathscinet  zmath
8. M. I. Brin, Ya. B. Pesin, “Partially hyperbolic dynamical systems”, Uspekhi Mat. Nauk, 28:3(171) (1973),  169–170  mathnet  mathscinet  zmath
1972
9. M. I. Brin, “The inclusion of a diffeomorphism into a flow”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 8,  19–25  mathnet  mathscinet  zmath

2004
10. M. I. Brin, B. Hasselblat, Yu. S. Ilyashenko, A. G. Kushnirenko, Ya. B. Pesin, A. B. Sossinski, M. A. Tsfasman, “Anatole Katok”, Mosc. Math. J., 4:4 (2004),  977–979  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020